On semi-G-V-type I concepts for directionally differentiable multiobjective programming problems

Tadeusz Antczak, Gabriel Ruiz-Garzón

Abstract


In this paper, a new class of nonconvex nonsmooth multiobjective programming problems with directionally differentiable functions is considered. The so-called G-V-type I objective and constraint functions and their generalizations are introduced for such nonsmooth vector optimization problems. Based upon these generalized invex functions, necessary and sufficient optimality conditions are established for directionally differentiable multiobjective programming problems. Thus, new Fritz John type and Karush-Kuhn-Tucker type necessary optimality conditions are proved for the considered directionally differentiable multiobjective programming problem. Further, weak, strong and converse duality theorems are also derived for Mond-Weir type vector dual programs.

Keywords


multiobjective programming; (weak) Pareto optimal solution; G-V-invex function; G-Fritz John necessary optimality conditions; G-Karush-Kuhn-Tucker necessary optimality conditions; duality

Full Text:

PDF

References


Agarwal, R P, Ahmad, I, Al-Homidan, S, Optimality and duality for nonsmooth multiobjective programming problems involving generalized d--(,)-Type I invex functions, Journal of Nonlinear and Convex Analysis 13 733-744 (2012).

Aghezzaf, B, Hachimi, M, Generalized invexity and duality in multiobjective programming problems, Journal of Global Optimization, 18, 91-101 (2000).

Crossref

Ahmad, I, Efficiency and duality in nondifferentiable multiobjective programming involving directional derivative, Applied Mathematics, 2, 452-460 (2011).

Crossref

Antczak, T, Multiobjective programming under d-invexity, European Journal of Operational Research, 137, 28-36 (2002).

Crossref

Antczak, T, Optimality conditions and duality for nondifferentiable multiobjective programming problems involving d-r-type I functions, Journal of Computational and Applied Mathematics, 225, 236-250 (2009).

Crossref

Antczak, T, On G-invex multiobjective programming. Part I. Optimality, Journal of Global Optimization, 43, 97-109 (2009).

Crossref

Antczak, T, On G-invex multiobjective programming. Part II. Duality, Journal of Global Optimization, 43, 111-140 (2009).

Crossref

Bazaraa, M S, Sherali, H D, Shetty, C M, Nonlinear programming: theory and algorithms, John Wiley and Sons, New York, (1991).

Ben-Israel, A, Mond, B, What is invexity? Journal of Australian Mathematical Society Ser.B 28, 1-9 (1986).

Crossref

Craven, B D, Invex functions and constrained local minima, Bull. Austral. Math. Soc. 24, 357-366, (1981).

Crossref

Hanson, M A, On sufficiency of the Kuhn-Tucker conditions, Journal of Mathematical Analysis and Applications, 80, 545-550 (1981).

Crossref

Hanson, M A, Mond, B, Necessary and sufficient conditions in constrained optimization, Mathematical Programming, 37, 51-58 (1987).

Crossref

Hanson, M A, R.Pini, C.Singh, Multiobjective programming under generalized type I invexity, Journal of Mathematical Analysis and Applications, 261, 562-577 (2002).

Crossref

Hachimi, M, Aghezzaf, B, Sufficiency and duality in differentiable multiobjective programming involving generalized type I functions, Journal of Mathematical Analysis and Applications, 296, 382--392 (2004).

Crossref

Jeyakumar, V, Mond, B, On generalized convex mathematical programming, Journal of Australian Mathematical Society Ser.B, 34, 43-53 (1992).

Crossref

Kaul, R N, Suneja, S K, Srivastava, M K, Optimality criteria and duality in multiple objective optimization involving generalized invexity, Journal of Optimization Theory and Applications, 80, 465-482 (1994).

Crossref

Kuk, H, Tanino, T, Optimality and duality in nonsmooth multi objective optimization involving generalized Type I functions, Computers and Mathematics with Applications, 45, 1497-1506 (2003).

Crossref

Mishra, S K, Wang, S Y, Lai, K K, Optimality and duality in nondifferentiable and multi objective programming under generalized d-invexity, Journal of Global Optimization 29 425-438 (2004).

Crossref

Mishra, S K, Wang, S Y, Lai, K K, Nondifferentiable multiobjective programming under generalized d-univexity, European Journal of Operational Research, 160, 218-226 (2005).

Crossref

Mishra, S K, Noor, M A, Some nondifferentiable multiobjective programming problems. Journal of Mathematical Analysis and Applications, 316, 472-482 (2006).

Crossref

Mukherjee, R N, Singh, A K, Multi-objective optimization involving non-convex semi-differentiable functions, Indian Journal Pure and Application Mathematics, 21, 326-329 (1990).

Preda, V, Optimality conditions and duality in multiple objective programming involving semilocally convex and related functions, Optimization, 36, 219-230 (1996).

Crossref

Slimani, H, Radjef, M S, Nondifferentiable multiobjective programming under generalized d_{I}-invexity, European Journal of Operational Research, 202, 32-41 (2010).

Crossref

Suneja, S K, Srivastava, M K, Optimality and duality in non differentiable multi objective optimization involving d-Type I and related functions, Journal of Mathematical Analysis and Applications, 206, 465-479 (1997).

Crossref

Suneja, S K, Gupta, S, Duality in multiobjective nonlinear programming involving semilocally convex and related functions, European Journal of Operational Research, 107, 675-685 (1998).

Crossref

Weir, T, Mond, B, Pre-invex functions in multiple objective optimization, Journal of Mathematical Analysis and Applications, 136, 29-38 (1988).

Crossref

Ye, Y L, d-invexity and optimality conditions, Journal of Mathematical Analysis and Applications, 162, 242-249 (1991).

Crossref




DOI: http://dx.doi.org/10.11121/ijocta.01.2016.00282

Refbacks

  • There are currently no refbacks.


Copyright (c) 2016 Tadeusz Antczak, Gabriel Ruiz-Garzón

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

footer_771

   ithe_170     crossref_284         ind_131_43_x_117_117  Scopus  EBSCO_Host    ULAKBIM    PROQUEST   ZBMATH more...